# SDR DALA2019082704977

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 75,770 hours, 57,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND AFT O/W EXIT SIGNS INOP. R/R AFT O/W EXIT SIGN BATTERIES PER MD88 M/M 33-53 OPS CHECK GOOD. (LP5966705)
